• Share. Be Supported. Recover.

    We are a friendly, safe community supporting each other's mental health. We are open 24 hours a day, 365 days a year.

Will I suffer dementia?

M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
766
Location
Hong Kong
Pristiq withdrawal around two weeks, and I thought that my brain gradually can't use, So that Doctor told me ate again, I already came
back to it for three days, but it still can't improve my symptoms, I don't want to eat and hard to sleep, And I really don't understand why those symptoms came to me. Beside that, I thought that I don't know what I am saying when I chatted with other, But words are correct. I remember that at the first time I go to see the doctor I ask him 'am I suffer Schizophrenia' He told me I am not, but I really want to know what am I going on. In this forum, many people told me I am experiencing antidepressants withdrawal.Because of the coronavirus, I can't go to find my doctor. My doctor said that he will meet me again on this month 27th, I feel hopeless.I am very scare that I will lost the memories that I want people help me, and don't know why I need to go for help.
I thought that No one got those experience like me, even
schizophrenia patient. I really hope that I can go back to my life 😢
 
vanish

vanish

Well-known member
Joined
Sep 29, 2014
Messages
4,047
Location
The Land of Oz
How old are you, mike? If you are relatively young, then it is unlikely that you are developing dementia. If you are an older person, it is possible, but if your doctor doesn't think so, then it's highly unlikely. I still think all your symptoms (like the lack of appetite and insomnia) could be antidepressant withdrawal. You see, with antidepressants, they are not designed to stop and start on a whim, you are meant to keep taking until your doctor says it is safe to reduce the dose gradually and cease taking them.
Have you mentioned to your doctor that you are having unwanted side effects?
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
766
Location
Hong Kong
How old are you, mike? If you are relatively young, then it is unlikely that you are developing dementia. If you are an older person, it is possible, but if your doctor doesn't think so, then it's highly unlikely. I still think all your symptoms (like the lack of appetite and insomnia) could be antidepressant withdrawal. You see, with antidepressants, they are not designed to stop and start on a whim, you are meant to keep taking until your doctor says it is safe to reduce the dose gradually and cease taking them.
Have you mentioned to your doctor that you are having unwanted side effects?
I am 18, I haven't mention that I having unwanted side effects.

Because the coronavirus, I can't go to his clinic, I told him my situation on phone . And I ask him am I reappear? He said that he don't know I am reappear or not because we can't face to face, but now I am sure that I am NOT.
One thing I don't understand my doctor is I told him I can't sleep and he gave me Rivotril..... I came
off it long time ago. And he gave me again......
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
766
Location
Hong Kong
How old are you, mike? If you are relatively young, then it is unlikely that you are developing dementia. If you are an older person, it is possible, but if your doctor doesn't think so, then it's highly unlikely. I still think all your symptoms (like the lack of appetite and insomnia) could be antidepressant withdrawal. You see, with antidepressants, they are not designed to stop and start on a whim, you are meant to keep taking until your doctor says it is safe to reduce the dose gradually and cease taking them.
Have you mentioned to your doctor that you are having unwanted side effects?
Need one week?
 
Tamziie93

Tamziie93

Well-known member
Joined
Mar 8, 2020
Messages
549
Location
England
Do you have relatives who have later gone on to develop dementia?
 
Tamziie93

Tamziie93

Well-known member
Joined
Mar 8, 2020
Messages
549
Location
England
I don't know when it will it's unlikely to get early onset but unlikely doesn't mean impossible as an 18 year old maybe that's an unrational fear but I don't know
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
766
Location
Hong Kong
Do you have relatives who have later gone on to develop dementia?
No relatives have, But I want to know that I hurt my brain six years ago is it possible to happen some bad effects now....
 
Tamziie93

Tamziie93

Well-known member
Joined
Mar 8, 2020
Messages
549
Location
England
How did you hurt your brain

I guess it depends on what happened to your brain to still be suffering

You would be best consulting someone that knew what they was talking about really like your Dr
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
766
Location
Hong Kong
How did you hurt your brain

I guess it depends on what happened to your brain to still be suffering

You would be best consulting someone that knew what they was talking about really like your Dr
I asked lot of Dr they said impossible...
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
766
Location
Hong Kong
How did you hurt your brain

I guess it depends on what happened to your brain to still be suffering

You would be best consulting someone that knew what they was talking about really like your Dr
Is it possible appear symptoms six year later? ....
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
766
Location
Hong Kong
How did you hurt your brain

I guess it depends on what happened to your brain to still be suffering

You would be best consulting someone that knew what they was talking about really like your Dr
I already gone to do mri and ct checking and the result is nothing bad happen on me....
 
M

Mikefeelbad

Well-known member
Joined
Apr 1, 2020
Messages
766
Location
Hong Kong
How old are you, mike? If you are relatively young, then it is unlikely that you are developing dementia. If you are an older person, it is possible, but if your doctor doesn't think so, then it's highly unlikely. I still think all your symptoms (like the lack of appetite and insomnia) could be antidepressant withdrawal. You see, with antidepressants, they are not designed to stop and start on a whim, you are meant to keep taking until your doctor says it is safe to reduce the dose gradually and cease taking them.
Have you mentioned to your doctor that you are having unwanted side effects?
I don't understand my doctor is I told him I can't sleep and he gave me Rivotril..... I came
off it long time ago. And he told me eat more than before, half of it WTF?
 
Top